Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/8491

Title: Comparative study of h-index sequences
Authors: EGGHE, Leo
Issue Date: 2009
Publisher: SPRINGER
Citation: SCIENTOMETRICS, 81(2). p. 311-320
Abstract: This paper studies four different h-index sequences (different in publication periods and/or citation periods). Lotkaian models for these h-index sequences are derived by mutual comparison of one sequence with another one. This is done using the earlier published theory of transformations of Lotkaian systems. Also some inequalities between different h-index sequences are proved. We also give graphs of these h-sequences for this author on which a discussion is presented. The same is done for the g-index and the R-index.
URI: http://hdl.handle.net/1942/8491
DOI: 10.1007/s11192-008-2170-0
ISI #: 000270979000001
ISSN: 0138-9130
Category: A1
Type: Journal Contribution
Validation: ecoom, 2010
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Published version219.2 kBAdobe PDF
Peer-reviewed author version310.56 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.